first time off yaz

iVillage Member
Registered: 11-14-2007
first time off yaz
1
Sun, 10-18-2009 - 1:56am

Ive been on yaz for almost 2 years without skipping a pack. and since my health insurance runs out soon I fig I might as get used to not having it. (yes I know about womens clinics and generics)

after my last pack I started my period, it was just like usual but just a little longer since I didnt start my next pack. it ended and today I'm supposed to be starting my next period. Ive had extreme breast tenderness and been very sleepy. other then that no other symptoms of my period.

I had sex or more like insertion about 4 days after my last period ended. it was quick. as soon as I knew he was in I made him pull out. but still a little worried....I know the freakin out can delay it.

I just figured that going off the pill my periods would be heavier and more painful then while on the pill...but so far I cant tell...is this normal?

iVillage Member
Registered: 08-07-2007
Mon, 10-19-2009 - 11:03am

Everyone is different and what you experience when stopping use of the pill might be different that what I would experience, but it does sound to me like what you've experienced so far is more on the normal side of things.


It may take as long as 3-6 months before your cycles get back to what is normal (before birth control pill) for you.